# SDR SWAA091844

- Difficulty date: March 18, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 16,968 hours, 9,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EMERGENCY EXIT LIGHT COVER LOOSE.  SECURED LENS PER MM.
